# SDR SWAA2025051268356

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 63,051 hours, 37,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Exposed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE MANUAL INFLATION HANDLE EXPOSED<[01] RESECURED ESCAPE SLIDE MANUAL INFLATION HANDLE COVER IAW AMM 25-66-01. A/C OK FOR SERVICE.
